# SDR 2006UALA00703

- Difficulty date: April 15, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 46,989 hours, 33,239 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE SKIN CRACKED JUST BELOW AND FWD OF AFT CARGO COMPT EMERGENCY LIGHT.  REPAIR ACCOMPLISHED PER SRM 53-00-01.
